DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1631

Full metadata record

DC FieldValueLanguage
dc.contributor.authorPrasad, V C-
dc.contributor.authorPrakash, V P-
dc.date.accessioned2006-05-09T05:41:48Z-
dc.date.available2006-05-09T05:41:48Z-
dc.date.issued1994-
dc.identifier.citationCircuits, Devices and Systems, IEE Proceedings, 141(5), 369 - 370en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1631-
dc.description.abstractFor networks containing resistors, independent-sources, gyrators, ideal transformers, diodes and other saturating monotone piecewise linear resistors, a new condition is proposed to guarantee uniqueness of solutions. This is both necessary and sufficient and is easy to test. It requires that the characteristics should satisfy a condition with the null vectors of the matrix of the linear part of the network whenever it is singular. Diodes with infinite reverse resistance are also allowed in the formulationen
dc.format.extent31626 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectnull vectorsen
dc.subjectdiodesen
dc.titleUniqueness of solutions of networks with two terminal piecewise linear resistorsen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasaduni1994.pdf30.88 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback